# SDR FDEA201106212363

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024134
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP.  FRAME AT STA 660 HAS DENT ABOVE STR S24R.  DENTED FRAME REPAIRED IAW EA F-5310-146476 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
